# SDR 9605839980

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF TAILCONE RELEASE SYSTEM, EXCESSIVE FORCE WAS REQUIRED TO RELEASE INTERIOR HANDLE FROM CLIPS.  REPLACED CLIPS PER EO 5350-01049.
